MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø6.5X40 MM; ORTHOSIS, SPINAL PEDICLE FIXATION

K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø6.5X40 MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number M5111-06540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were provided three possible catalog numbers for the two affected devices and will update the record if we receive more information.The catalog number could be m5111-05545, m5111-06540, or m5111-06535.
 
Event or Problem Description
It was reported that two everest cannulated polyaxial screws fractured one month post-operatively.The patient then underwent revision surgery approximately seven months post-operatively.This report captures the second of two screws.
 
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
POLYAXIAL SCREW, CANNULATED; SIZE Ø6.5X40 MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23719981
Report Number3004774118-2025-00203
Device Sequence Number10150804
Product Code MNI
UDI-Device Identifier10888857149137
UDI-Public10888857149137
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM5111-06540
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight65 KG